2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics

Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 2
The Reduced Differential Transform Method: a New Approach to Fractional Partial Differential Equations
Yıldıray Keskin and Galip Oturanc
Department of Mathematics, Science Faculty, Selçuk University, Konya 42003, Turkey
Abstract: This paper presents a very effective reduced differential transform method for fractional partial differential equations, the series solutions converge rapidly to exact solutions. The merits of the method are that no discretization, linearization or small perturbation is required and the amount of numerical computation is extraordinarily reduced.

Keywords: Fractional differential equation, Adomian decomposition method, homotopy perturbation method, variational iteration method, fractional differential transformation method

Biographical Notes:


Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 1206681th visitor.